Completeness of Lukasiewicz-Tarski PropositionaICalculi

Alan Rose

Mathematische Annalen (1950/51)

  • Volume: 122, page 296-298
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Rose, Alan. "Completeness of Lukasiewicz-Tarski PropositionaICalculi." Mathematische Annalen 122 (1950/51): 296-298. <>.

author = {Rose, Alan},
journal = {Mathematische Annalen},
keywords = {Philosophy and foundations of mathematics},
pages = {296-298},
title = {Completeness of Lukasiewicz-Tarski PropositionaICalculi},
url = {},
volume = {122},
year = {1950/51},

AU - Rose, Alan
TI - Completeness of Lukasiewicz-Tarski PropositionaICalculi
JO - Mathematische Annalen
PY - 1950/51
VL - 122
SP - 296
EP - 298
KW - Philosophy and foundations of mathematics
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.